Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 24, NWS Tulsa, OK

April 26, 2025Haskell County, Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 26, 2025, 5:30 PM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2025, 5:30 PM CDT (22:30 UTC)
Expired
Apr 26, 2025, 6:00 PM CDT
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 60 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 4:42 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

593 
WFUS54 KTSA 262230
TORTSA
OKC061-077-079-262300-
/O.NEW.KTSA.TO.W.0024.250426T2230Z-250426T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
530 PM CDT Sat Apr 26 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southeastern Haskell County in southeastern Oklahoma...
  Northeastern Latimer County in southeastern Oklahoma...
  Northwestern Le Flore County in southeastern Oklahoma...

* Until 600 PM CDT.

* At 530 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles southeast of Lequire, moving northeast at 25
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Mc Curtain...                     Mccurtain...
  Keota...                          Milton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3499 9505 3504 9511 3529 9492 3510 9475
TIME...MOT...LOC 2230Z 228DEG 23KT 3506 9503 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mejia
1 follow-up statement
840 
WWUS54 KTSA 262246
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
546 PM CDT Sat Apr 26 2025

OKC061-077-262255-
/O.CAN.KTSA.TO.W.0024.000000T0000Z-250426T2300Z/
Haskell OK-Latimer OK-
546 PM CDT Sat Apr 26 2025

...THE TORNADO WARNING FOR SOUTHEASTERN HASKELL AND NORTHEASTERN
LATIMER COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3506 9487 3505 9488 3511 9493 3517 9493
      3520 9490 3520 9484 3511 9475 3510 9475
TIME...MOT...LOC 2245Z 257DEG 13KT 3511 9486 

$$

OKC079-262300-
/O.CON.KTSA.TO.W.0024.000000T0000Z-250426T2300Z/
Le Flore OK-
546 PM CDT Sat Apr 26 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN LE FLORE COUNTY...

At 545 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southwest of Bokoshe, moving east at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Milton...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3506 9487 3505 9488 3511 9493 3517 9493
      3520 9490 3520 9484 3511 9475 3510 9475
TIME...MOT...LOC 2245Z 257DEG 13KT 3511 9486 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mejia

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 26, 2:03 PM CDT, 3 hours 27 minutes earlier. Its key messages:

  • Issued at 203 AM CDT Sat Apr 26 2025
  • Shower and storm potential tonight into Sunday morning. A few strong to marginally severe.
  • Multiple upper level storm systems move over the Plains early to mid next week with additional thunderstorm and heavy rain chances. Severe thunderstorms also possible.
Area forecast discussion, Apr 26, 2:03 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
203 PM CDT Sat Apr 26 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 203 AM CDT Sat Apr 26 2025

  - Shower and storm potential tonight into Sunday morning.
    A few strong to marginally severe.

  - Multiple upper level storm systems move over the Plains early
    to mid next week with additional thunderstorm and heavy rain
    chances. Severe thunderstorms also possible.

&&

.SHORT TERM...
(The rest of this afternoon and tonight)
Issued at 203 PM CDT Sat Apr 26 2025

An MCV is slated to move across northeast Oklahoma late this afternoon
into this evening bringing a round of showers and storms to
the region. The more potent storms will likely stay south of the I-40
corridor in a zone that is becoming more unstable north of boundary
near the Red River and south of a more subtle Theta-E boundary near
I-40. South of I-40, large hail to the size of quarters and wind gusts
to around 60 mph will be possible with any storms that develop later
this afternoon. While the potential for tornadoes is very low it is
not zero. North of I-40, small hail and gusty winds will be more likely
with the storms more elevated in nature. Localized flooding of low lying
areas could be a problem through this evening with rainfall rates of over
1 inch per hour possible with the strongest cells. This activity is likely
to end later this evening. However, the potential for showers and storms
will remain through the night as the frontal boundary near the Red River
lifts back to the north as a warm front.

&&

.LONG TERM...
(Sunday through Saturday)
Issued at 203 PM CDT Sat Apr 26 2025

After some morning showers/storms across northern portions of the area
Sunday morning, a warm and humid day is store for the area on Sunday.

The weather pattern becomes more unsettled as we move through the
week as a cold front sags into the region Monday night into Tuesday
morning and lingers across the area through Thursday morning. This
boundary will serve as the focus for several rounds of showers/storms
during this time as a series of upper level disturbances move over
the area within the sharpening southwesterly flow aloft. There looks
to be a severe weather threat with each round of storms and a growing
heavy rain and flood threat as we move into the Tuesday-Wednesday
time-frame.

High pressure is expected to build into the region late week and
into Saturday bringing quieter weather to the area.

&&

.AVIATION...
(18Z TAFS)
Issued at 1247 PM CDT Sat Apr 26 2025

Overall, a low confidence and messy aviation forecast through the
next 24 hours. Generally and currently, VFR continues to prevail
across eastern OK and northwest AR early this afternoon. A slow
transition to MVFR is still expected over the couple of hours as a
cluster of storms moves into eastern OK from the west/southwest.
Showers and thunderstorms will eventually push into northwest AR
late this afternoon or early this evening. Ceilings may lower
further to IFR at the AR terminals for a few hours into Sunday
morning. Timing of precipitation/thunder is somewhat uncertain,
with TAFs reflecting latest HRRR model timing. That said, TAFs
will likely need to be amended over the next several hours to
better reflect current obs/trends. A gradual transition to VFR is
expected mid-late morning Sunday, with additional
shower/thunderstorms possible by midday. Winds mostly stay light,
with winds veering southeasterly overnight tonight into Sunday
morning.

Mejia

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  81  67  81 /  70  20   0  10
FSM   63  84  66  86 /  60  10   0   0
MLC   63  83  68  82 /  50  10   0  10
BVO   58  80  64  82 /  70  20  10  20
FYV   59  80  64  83 /  70  10   0   0
BYV   57  78  64  82 /  70  20   0   0
MKO   62  80  66  80 /  60  10   0  10
MIO   60  78  66  79 /  70  20   0  10
F10   61  80  67  79 /  60  10   0  10
HHW   63  83  66  82 /  40  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...10
LONG TERM....10
AVIATION...67
Hazardous weather outlook, Apr 26, 1:12 PM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
112 PM CDT Sat Apr 26 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
112 PM CDT Sat Apr 26 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Rest of Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Mainly Southeast Oklahoma.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest AR.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest AR.
	ONSET...Ongoing.

DISCUSSION...
A storm system will continue move into the area today bringing
widespread rainfall. Rain will move from eastern Oklahoma into
northwest AR late this afternoon or early this evening. Areas of
heavy rainfall may occur. Additionally, thunderstorms, some of
which could be marginally severe, are expected. The main hazards
would be hail up to 1" and wind gusts up to 60 mph. There is a
very limited tornado threat, mainly across southeast Oklahoma. Any
severe weather will mostly focus across southeast OK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY AND WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Unsettled and stormy weather continues through most of the next
week. Sunday will only see a few scattered thunderstorms in the
morning hours. Much of Monday will also be quiet, but thunderstorm
activity ramps up late in the day. Severe thunderstorms may occur
Monday evening and again Tuesday and Wednesday. Areas of heavy
rain are also expected resulting in some flood potential,
including creeks and rivers. Conditions finally dry out by next
Friday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 26, 4:20 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
420 PM CDT Sat Apr 26 2025

OKZ073-075-262145-
Pittsburg OK-Latimer OK-
420 PM CDT Sat Apr 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LATIMER AND
SOUTHEASTERN PITTSBURG COUNTIES THROUGH 445 PM CDT...

At 420 PM CDT, Doppler radar indicated a strong thunderstorm 10 miles
southeast of Blanco, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

This storm will remain over mainly rural areas of southwestern
Latimer and southeastern Pittsburg Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3462 9572 3486 9564 3478 9537 3468 9549
      3468 9551 3466 9551 3459 9560 3459 9566
TIME...MOT...LOC 2120Z 208DEG 14KT 3466 9564

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Apr 26, 4:37 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
437 PM CDT Sat Apr 26 2025

OKZ073>075-262200-
Haskell OK-Pittsburg OK-Latimer OK-
437 PM CDT Sat Apr 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HASKELL...
NORTHWESTERN LATIMER AND NORTHEASTERN PITTSBURG COUNTIES THROUGH 500
PM CDT...

At 437 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
southeast of Blocker, moving north at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Gowen...                          Higgins...
Blocker...                        Dow...
Robbers Cave State Park...        Bache...
Kinta...                          Arrowhead State Park...
Quinton...                        Hartshorne...
Haileyville...                    Featherston...
Enterprise...                     Alderson...
Lewisville...                     Wilburton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3487 9571 3522 9561 3523 9559 3524 9560
      3524 9558 3525 9557 3525 9554 3526 9551
      3527 9551 3519 9517 3476 9539
TIME...MOT...LOC 2137Z 202DEG 21KT 3497 9549

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Apr 26, 4:57 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
457 PM CDT Sat Apr 26 2025

OKZ049-073-262230-
Pittsburg OK-Pushmataha OK-
457 PM CDT Sat Apr 26 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PUSHMATAHA AND SOUTH
CENTRAL PITTSBURG COUNTIES THROUGH 530 PM CDT...

At 456 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
north of Rattan, moving north at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Eubanks...                        Clayton Lake State Park...
Corinne...                        Snow...
Rattan...                         Tuskahoma...
Clayton...                        Stanley...
Dela...                           Nashoba...
Kiamichi...                       Dunbar...
Finley...                         Oleta...
Cloudy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3416 9529 3419 9556 3467 9565 3464 9504
TIME...MOT...LOC 2156Z 186DEG 29KT 3429 9541

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Mejia
Special weather statement, Apr 26, 5:02 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
502 PM CDT Sat Apr 26 2025

OKZ070-073>075-262230-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-
502 PM CDT Sat Apr 26 2025

...A STRONG THUNDERSTORM WILL IMPACT HASKELL...NORTHWESTERN
LATIMER...EAST CENTRAL PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES
THROUGH 530 PM CDT...

At 502 PM CDT, Doppler radar indicated a strong thunderstorm over
Quinton, moving northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Kanima...                         Briartown...
Panola...                         Whitefield...
Robbers Cave State Park...        Kinta...
Porum...                          Wilburton...
Quinton...                        Keota...
Stigler...                        Enterprise...
Lequire...                        Lewisville...
Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3504 9551 3531 9536 3529 9535 3533 9535
      3547 9527 3528 9487 3488 9525
TIME...MOT...LOC 2202Z 218DEG 30KT 3511 9535

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, Apr 26, 5:08 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
508 PM CDT Sat Apr 26 2025

OKZ053-262245-
Choctaw OK-
508 PM CDT Sat Apr 26 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN CHOCTAW COUNTY THROUGH
545 PM CDT...

At 508 PM CDT, Doppler radar indicated a strong thunderstorm over
Raymond Gary State Park, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Huskey...                         Swink...
Fort Towson...                    Raymond Gary State Park...
Sawyer...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3390 9527 3391 9528 3401 9537 3416 9521
      3416 9516 3394 9516 3396 9523 3395 9523
      3394 9525 3390 9525 3389 9526
TIME...MOT...LOC 2208Z 230DEG 28KT 3401 9524

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Apr 26, 5:21 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
521 PM CDT Sat Apr 26 2025

OKZ074>076-262245-
Haskell OK-Latimer OK-Le Flore OK-
521 PM CDT Sat Apr 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HASKELL...
NORTHEASTERN LATIMER AND NORTHWESTERN LE FLORE COUNTIES THROUGH 545
PM CDT...

At 521 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
northwest of Fanshawe, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Mc Curtain...                     Milton...
Mccurtain...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3496 9497 3499 9506 3525 9504 3515 9474
TIME...MOT...LOC 2221Z 203DEG 11KT 3503 9499

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 12:11 PM CDTSpecial Weather StatementTSACreek, Okfuskee64 min
Apr 26, 1:15 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee30 min
Apr 26, 2:11 PM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee2 hr
Apr 26, 2:43 PM CDTSpecial Weather StatementTSAMcIntosh32 min
Apr 26, 2:48 PM CDTSpecial Weather StatementTSAChoctaw27 min
Apr 26, 2:50 PM CDTTornado WarningTSAChoctaw25 min
Apr 26, 2:53 PM CDTSpecial Weather StatementTSAMuskogee37 min
Apr 26, 3:17 PM CDTSpecial Weather StatementTSAChoctaw43 min
Apr 26, 3:22 PM CDTTornado WarningTSAChoctaw, Pushmataha23 min
Apr 26, 3:24 PM CDTSpecial Weather StatementTSAPittsburg36 min
Apr 26, 3:43 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha32 min
Apr 26, 3:51 PM CDTTornado WarningTSAChoctaw24 min
Apr 26, 3:53 PM CDTSpecial Weather StatementTSAPittsburg37 min
Apr 26, 3:58 PM CDTSevere Thunderstorm WarningTSAChoctaw19 min
Apr 26, 4:04 PM CDTSpecial Weather StatementTSAPittsburg26 min
Apr 26, 4:07 PM CDTSpecial Weather StatementTSAPushmataha38 min
Apr 26, 4:10 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha35 min
Apr 26, 4:20 PM CDTSpecial Weather StatementTSAPittsburg25 min
Apr 26, 4:33 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha27 min
Apr 26, 4:37 PM CDTSpecial Weather StatementTSALatimer23 min
Apr 26, 4:57 PM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 26, 5:02 PM CDTSpecial Weather StatementTSAHaskell28 min
Apr 26, 5:08 PM CDTSpecial Weather StatementTSAChoctaw37 min
Apr 26, 5:21 PM CDTSpecial Weather StatementTSAHaskell24 min
Apr 26, 5:54 PM CDTSevere Thunderstorm WarningTSALeFlore51 min
Apr 26, 6:00 PM CDTSpecial Weather StatementTSALeFlore45 min

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.